# SDR 08FDEA00413

- Difficulty date: February 13, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 48,594 hours, 29,203 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, SEAT TRACK HAS CORROSION IN SEVERAL PLACES FROM STA 360 TO STA 380, LBL 48.  REMOVED CORROSION IAW SRM 51-10-6 AND FOUND TO BE OUT OF LIMITS IAW SRM  53-10-2 FIG 7 AND 53-10-1 FIG3 SRM PAG23. REMOVED SEAT TRACK  SECTION IAW 51-30-2. FABRICATED NEW SEAT TRACK IAW SRM ER 01-049, 53-10-2 FIG 7A REV D, 51-30-5, 51-10-1. TREATED AND PRIMED IAW SRM 51-10-2. INSTALLED  IAW SRM 51-30-2.
